# SDR UPS06548214

- Difficulty date: October 9, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Actuator
- Part number: 273N10052
- Condition: Warning Message
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - GEAR DISAGREE MSG .  SELECTED VMO/MMO SWITCH BACK TO NORMAL POS & SECURED. R&R NOSE GEAR LOCK ACTUATOR IAW B757 AMM 32-34-02-4, NO LEAKS NOTED. NOSE GEAR SYSTEM OPS CKS NORMAL IAW B757 AMM 32-34-00-5.
